Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pink spotting with abdominal pain, back pain, headaches after an unprotected sex during safe period. Any ideas ?

Hey I need answer I never had this to happen my LMP was 6/30 -7/4 and the net said my ovulations days were from the 11-17 I had unprotected sex on the 12,13 & 15 I stared spotting light pinkish on the 20 & 21 only when I wipe not enough for a pad or liner nothing on the 22 at all on the 23rd I spotted 1 time that day on the 24 & 25 had headaches and 26 lower abdominal and lower back pains what s going on
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like you may be pregnant as you have had unprotected intercourse on your fertile days or the days you in which you were to ovulate.

The light spotting could be implantation bleeding. Please wait until your next period comes on time. If it does not happen on time, then do a home pregnancy test after a week.

Hope this helps.

Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor